# SDR 99ZZZX4478

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4123C
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449042
- Engine: Cont TSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD
- Condition: Failed
- Location: Fuel Injector
- Part time: 49 hours
- Component: Precision
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RAN RICH, UNABLE TO ADJUST IDLE MIXTURE.  SERVO SENT TO PRECISION FOR REPAIR. THIS SERVO HAS 49 HRS TT SINCE NEW.  ZERO HRS SINCE PRECISION REPAIRED SERVO AT ATCA.
